# SDR CALA2024041901136

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 87,446 hours, 10,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 203967
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETWEEN DOORS 4L AND 4R  IN THE GALLEY COMING FROM UNDER FLOOR VIBRAT CANCELLED BY SYSTEM OR PILOT
